# SDR ASOA01254

- Difficulty date: October 20, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT WALL SEAT TRACK, FORWARD SECTION, WAS FOUND TO BE CORRODED FROM FRAME 17 TO 32.  THE LEFT, AFT SECTION, OF THE WALL SEAT TRACK WAS ALSO FOUND TO BE CORRODED BETWEEN FRAMES 34 AND 38.  MAINTENANCE REMOVED CORRODED SEAT TRACKS AS WELL AS FABRICATED NEW TRACKS IAW SRM 51-40-02.  THE NEW TRACKS WERE INSTALLED IAW SRM 53-20-11.  (M)
